# SDR C2XA96BT006

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15827
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 175
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Part number: F96GA0102
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR - FLT 3404 - AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO EWR UNEVENTFULLY.  FOUND LANDING GEAR CONTROL HANDLE TO BE FAULTY.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE IAW ATR JIC 32-31-81-RAI-10000-006. PERFORMED OPERATIONAL CHECK IAW ATR JIC 32-31-00-FUT-10000-003.  AIRCRAFT RETURNED TO SERVICE.  (M)
